SUDAPLUS NON-DROWSY TABLETS 15'S

SUDAPLUS NON-DROWSY TABLETS 15'S

  • €6,10
    Unit price per 
Tax included. Shipping calculated at checkout.


Sudaplus non-drowsy tablets for relief of nasal congestion and other symptoms of sinusitis.

Description


Sudaplus non-drowsy tablets help the relief of nasal congestion and other symptoms of sinusitis. They unblock nasal passages, and relieve sinus congestion and pressure. They also relieve fever, headache, aches and pains and ease breathing.

Ingredients


Sudaplus contains Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg in each tablet.

How to Use


Adults:Two tablets three times in 24 hours, with at least a 4 hourly interval.

Adolescents 12-18: One or two tablets every 4 hours as needed.

Do not give more than 6 tablets in 24 hours. Do not take this medicine for more than 5 consecutive days or you may experience rebound congestion, which can be worse than the original congestion.
OTC

We Also Recommend